# SDR AWXA200300008

- Difficulty date: January 3, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 30,510 hours, 12,453 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK AFTER TAKEOFF EN ROUTE RETRACTED LANDING GEAR, NLG REMAINED DOWN. PERFORMED ECAM PROCEDURES, CYCLED LANDING GEAR; NO CHANGE, NLG REMAINED DOWN AND LOCKED, MAIN GEAR INDICATED UNSAFE.  RECYCLED GEAR, ALL GEAR ASSY RETRACTED, BUT LT, RT MAIN GEAR DOORS REMAINED OPEN. LWRD GEAR AND TURNED BACK. MAINT REMOVED AND REPLACED LANDING GEAR SAFETY VALVE IAW AMM, NLG UPLOCK ASSY IAW T/C R4N32307. CHECKED ADJUSTMENT OF PROXIMITY SENSORS 18GA AND 19GA;  IAW AMM. FUNCTIONAL TEST OF SAFETY VALVE IAW AMM, AND EXTENSION AND RETRACTION TEST IAW AMM, ALL CHECKS GOOD.
